Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2012 | Journal Article | IST-REx-ID: 6588 | OA
Pausinger, Florian. “Elementary Solutions of the Bernstein Problem on Two Intervals.” Journal of Mathematical Physics, Analysis, Geometry 8, no. 1 (2012): 63–78.
View | Download Published Version (ext.) | WoS
 
2011 | Conference Paper | IST-REx-ID: 3270
Chen, Chao, and Michael Kerber. “Persistent Homology Computation with a Twist,” 197–200. TU Dortmund, 2011.
View
 
2011 | Book Chapter | IST-REx-ID: 3311
Edelsbrunner, Herbert. “Alpha Shapes - a Survey.” In Tessellations in the Sciences. Springer, 2011.
View
 
2011 | Conference Poster | IST-REx-ID: 3312 | OA
Zheng, Ying, Steve Gu, Herbert Edelsbrunner, Carlo Tomasi, and Philip Benfey. Detailed Reconstruction of 3D Plant Root Shape. Proceedings of the IEEE International Conference on Computer Vision. IEEE, 2011. https://doi.org/10.1109/ICCV.2011.6126475.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
Fasy, Brittany Terese. “The Difference in Length of Curves in R^n.” Acta Sci. Math. (Szeged) 77, no. 1–2 (2011): 359–67.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications